MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5MM HEALX ADV SP PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5MM HEALX ADV SP PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222425
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is currently unavailable.Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by sales rep that during a rotator cuff repair of the subscapularis procedure on (b)(6) 2022, it was observed that the a 5.5mm healx adv sp peek anchor broke during insertion and cut sutures.Anchor had to be removed and a new device was opened and used to complete the procedure with a 15 minute delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, epuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not aailable for the nitial medwatch a follow-up mewatch will be iled as apropriate.H10 additional narrative: investigation summary: the complaint device was received and evaluated.Upon visual inspection, it could be observed that the inserter shaft is not deformed or bent, the inserter tip is in good condition, no structural anomalies were found.The anchor is broken.Given that lot number provided is not recognized by the manufacturer, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.A root cause for the broken anchor can be attributed to procedural variables, such handling of the device or product interaction during procedure; as per ifu; improper instrument use, axial misalignment or levering with the anchor upon insertion may result in anchor fracture or reduced performance.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
5.5MM HEALX ADV SP PEEK ANCHOR
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16061453
Report Number1221934-2022-04268
Device Sequence Number12438748
Product Code MBI
UDI-Device Identifier10886705030606
UDI-Public10886705030606
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182941
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222425
Device Catalogue Number222425
Device Lot Number9L4446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/28/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown